Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mag2007

Can snyone help me as to whether this will help accutane?

Recommended Posts

http://s179.photobucket.com/albums/w302/so...t=Picture40.jpg

http://s179.photobucket.com/albums/w302/so...t=Picture39.jpg

http://s179.photobucket.com/albums/w302/so...t=Picture38.jpg

I get acne from time to time on both my cheeks and the right cheek being the worse. Ive had these disgusting scars/identations and red marks for a long time and was wondering whether or not acutane can help get rid of all dis redness. Thank you very much guys for your help

Share this post


Link to post
Share on other sites

if you're still getting acne and it's persistent then accutane will be effective for you, it's just whether or not you want to go on it.

i'm only 11 days into my accutane course and my skin was pretty similar to yours, i had a few more active pimples though.

also most derms only prescribe you accutane if you have tried most other topicals/anti-biotics.

what else have you tried to treat your acne with?

Share this post


Link to post
Share on other sites

MAg, from the pics it looks like you only have red marks

if you decide to take take accutane they will only get brighter & vicious red in color

on the other hand... your acne doesnt seem that bad if you took accutane Id say about 2-3 months and youd be clear .... the red marks are gonna suck tho

my 5 cents

Share this post


Link to post
Share on other sites

Hi. It looks as though you have minimal, if any, acne. You've primarily got red marks. They WILL fade on their own.

If you want to help them along, try something like Alpha Hydrox Souffle. It has 10% (or so) glycolic acid. Glycolic acid is an alpha hydroxy acid, and it is particularly good at treating not only acne, but also redmarks.

Share this post


Link to post
Share on other sites

right now im on lymecycline, differin gel and sycllic acid. the pictures i have provided dosnet do much justice though because i have red identation scars. The dermatologist told me its like chicken pock scars. I asked whether or not the redness will go away and he said yes if you take accutane.

Share this post


Link to post
Share on other sites

Yes i think Accutane will take away that redness for you as it did for me.

Its been a long time now since i've taken it (5 yrs.) and my redmarks & spots came back. It is my assumption that there is underlying acne there as well as redmarks that won't fade (b/c you keep breaking out-no chance of healing). Anyways good luck if you decide to do it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×